# SDR GLBA2017080700677

- Difficulty date: August 5, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N247GL
- Make and model: Beech 1900D
- Aircraft serial: UE247
- Aircraft time: 39,183 hours, 47,257 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 144043GLA
- Condition: Frayed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE AIRSTAIR DOOR LOWER FORWARD HANDRAIL CABLE WAS FRAYED.  REMOVED AND REPLACED THE HANDRAIL CABLE IAW BMM 52-10-02.
